Thyroid meds

Discussion in 'Fibromyalgia Main Forum' started by KimWeb, Aug 13, 2008.

  1. KimWeb

    KimWeb New Member

    I have been taking t3/t4 combo for about 3 years. About 9 months ago it was raised to 3 grains. I have been having increasing joint pain especially in my knees. I never made the connection. All of my other symptoms seem my thyroid would be low but the labs say it is fine. So I stopped taking anything for almost a week now and nothing! All the joint pain is gone! Has anyone else had this. I don't want to go back to the Holtorf.
  2. mmztcass

    mmztcass New Member

    You could still be in the 'normal' ranges with the Free T4 (if you had this test done) on the low side of normal. The TSH could be up just slightly. Which is likely why your joint pains came about. We all have different 'set-points' for where we feel our best at for the thyroid levels.

    I would work on getting the Free T4/Free T3 to the middle ranges of the labs. Then start working where in the ranges you'd feel your best at.

    Take care... :)
  3. KimWeb

    KimWeb New Member

    my t3 & t4 are in the mid "normal range" and my TSH is very low which my Primary says means I have too much circulating thyroid hormone. The dr at the center thought that it is fine too. I feel much better since I stopped taking it but I am still very tired and deathly afraid I am going to put on more weight which in turn make my knees hurt more. Just wondered if anyone else experience an increase in pain with increased levels of thyroid meds.